# SDR FDEA201704281291

- Difficulty date: April 28, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 68,049 hours, 25,141 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE STRUT TO DIAGONAL BRACE FITTING, HORIZONTAL FLANGE, OTBD SIDE, INBD, AFT HOLE CRACKED IN ALUMINUM LAYER.  REPAIRED IAW EO F-5450-7-5006.
